# SDR MALA000588

- Difficulty date: September 7, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: 721125003
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE FORWARD ATTACH FLANGE ON RT ENGINE COWL CHAFED AT 464AT.  REFER TO CELSIUS TASK CARD 4524,  W/O 18816.  MAINTENANCE BLENDED CHAFED FWD FLANGE ON RT ENG COWL 464AT IAW 51-70-40. CHAFE EXCEEDS ALLOWABLE LIMITS REF SRM 51-10-10, REMOVED ATTACH FLANGE, EIE LOCATED AND DRILLED NEW FLANGE, ALODINED AND PRIMED PER SRM 51-20-42, AND SRM 51-40-40.  FAY SEALED AND INSTALLED REF SRM 51-20-50 AND 51-40-21.
